# SDR AALA201703279027

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,529 hours, 27,838 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SHOWS OPEN WHEN IN CLOSED POSITION.  REMOVED DEBRIS FROM DOOR SENSOR.  OPERATIONAL CHECK GOOD IAW AMM 52-70-00.
